Nuvigil Overdose

Treatment for a Nuvigil Overdose

If the Nuvigil overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if high blood pressure occurs, medications will be given to lower blood pressure to a safe level.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Nuvigil.
 

Nuvigil Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.